# SDR AALA202111298097

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737*
- Aircraft serial: 30914
- Aircraft time: 34,448 hours, 14,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EXIT ROW LIGHT MID CABIN BECAME DETACHED. COVER RESECURED PER STANDARD PRACTICES.
